Some Limit Theorems on the Increments of l p –valued Multi–Parameter Gaussian Processes

Authors: Lin, Zheng1; Lee, Seaung2; Hwang, Kyo3; Choi, Yong4

Source: Acta Mathematica Sinica, Volume 20, Number 6, November 2004 , pp. 1019-1028(10)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

In this paper, we establish some limit theorems on the increments of an l p –valued multi–parameter Gaussian process under weaker conditions than those of Csörgő–Shao theorems published in Ann. Probab. (1993).

Keywords: 60F15; 60G15; Large increment; l p –valued multi–parameter

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10114-004-0414-3

Affiliations: 1: Department of Mathematics, Zhejiang University, Hangzhou 310028, P. R. China, Email: zlin@mail.hz.zj.cn 2: Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea, Email: matht8@hanmail.net 3: Department of Mathematics, Zhejiang University, Hangzhou 310028, P. R. China, Email: hwang0412@naver.com 4: Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea, Email: mathykc@nongae.gsnu.ac.kr

Publication date: November 1, 2004

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page